Panadol Cold & Flu Vapour Release Powder

4.7 (REVIEWS 177)
Brand: PANADOL SKU: 111402

Panadol Cold + Flu Vapour Release + Decongestant is recommended for short term symptomatic relief of cold & flu symptoms including headache, sore throat, nasal congestion, sinusitis and its associated pain, body aches and pains, and fever.
Panadol Cold + Flu Vapour Release + Decongestant is also recommended for short term
relief of sinusitis symptoms including sinus headache, sinus pain and nasal congestion.
 

Read More

AED 22.00
AED 22.00
(VAT Incl.)
PANADOL
DELIVER TO
IN CHANGE
  • Free Delivery For all orders over AED 29
  • Easy Return Easy return and refund
  • Secure Payments Payment Method
  • 24/7 Support Dedicated Support

Panadol Cold + Flu Vapour Release + Decongestant is recommended for short term symptomatic relief of cold & flu symptoms including headache, sore throat, nasal congestion, sinusitis and its associated pain, body aches and pains, and fever.
Panadol Cold + Flu Vapour Release + Decongestant is also recommended for short term
relief of sinusitis symptoms including sinus headache, sinus pain and nasal congestion.
 

Panadol Cold + Flu vapour release + decongestant is recommended for the symptmatic relief of cold and flu symptoms including headache, sore throat, nasal congestion, sinusitis, body pain and fever.Effective relief from : Headache and body ache, Blocked and runny nose, Sore throat, Fever. Do not take Panadol Cold + Flu vapour release + decongestant sachets in case of:
You are taking or have taken in the past 2 weeks MOIs.
Take special care with Panadol Cold + Flu vapour release + decongestan in case of:
You have been diagnosed with  hepatic or severe renal impairment, hypertension, hyperthyroidism, diabetes, heart disease,phaeochromocytomam enlargment of the prostate, occlusive vascular disease.
Use with caution in patients taking antihypertensive drugs.
You have glutathione depleted states such as sepsis or you have a severe infection as the use of 
Paracetamol may increase the risk of metabolic acidosis. Signs of metabolic acidosis include:
deep, rapid, difficult breathing
Feeling sick (nausea), being sick (vomiting)
Loss of appetite.
Use with caution if you are:
taking beta blocker and other antihypertensive drugs.
taking tricyclyic antidepressant.
phenylketonuria patient.
This product should not be use during pregnancy without medical advice.
This product should not be used whilst breast feeding without medical advice.
Patients should be advised not to drive or operate machinery if affected by dizziness.

Do not take Panadol Cold + Flu vapour release + decongestant sachets in case of known or previous history of hypersensitivity to Paracetamol, Phenylephrine, ascrbic acid or any other constituent in the product.
Stop using this product and cnsult your doctor if :
You experience allergic reactions such as skin rach or itching, sometimes withbreathing problems or swelling of the lips, tounge, throat or face.
You experience skin rash or peeling or mouth ulcers.
You experience angioedema or Steven Johnson syndrome.
You have previously experienced breathing problems or bronchspasmwith Aspirin or non-steroidal anti-inflamatory, and experience a similar reaction with this product.
You experience unexplained brusing or bleeding.
You experience liver dysfunction related symptoms or signs.

Usage Instructions 
One sachet every 4 to 6 hours up to 4 times a day. Do not take more than 6 sachets in 24 hours. Minimum dosing interval is 4 hours.
Do not take continuously for more than 7 days without medical advice.
Not to be given to children under 12 years .

Ingredients
Paracetamol 500 mg. phenylephrine Hydrochloride 10 mg.

SKU: 111402

Product Rating

4.7/5

4.7

Based on 177 Ratings.

5
154
4
11
3
4
2
3
1
5

Reviews (5 of 177)

Lyn Male

4
Jan 28, 2023
No comment

5
Jan 27, 2023
No comment

melvin a. limon

5
Jan 25, 2023
No comment

5
Jan 24, 2023
No comment

Menrose Lotivio

5
Jan 23, 2023
No comment